# SDR DALA2016072105488

- Difficulty date: July 20, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 53,689 hours, 22,478 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 324-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER COMPARTMENT FLOOR LEFT CREASE BEAM CORRODED BS 324-344.  MAINTENANCE REMOVED AND REPLACED THE CREASE BEAM IAW SRM 51-40-02 AND SRM 51-40-05, DWG 141A8112.
